# SDR CALA2014090992104

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 84,570 hours, 24,251 cycles
- Engine: Pwa PW2040
- Engine time: 2,000 hours, 82,079 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FWD MOUNT INBD AFT ATTACH AREA HAS GOUGE APPROX 250 INCHES FROM BOLT HOLE FLANGE.  STRUT FITTING, UPPER MOUNT, HAND BLENDED GOUGE IAW SRM 54-51-09.  EDDY CURRENT BY INSPECTION WITH NO DEFECTS FOUND.  ROTO PEENED IAW GPM 1-0-01-076.  NOTE ORIGINAL GOUGE DEPTH .020, LENGTH .022 INCHES.
